Biblioteca de la Universidad Complutense de Madrid

Positive semidefinite germs in real analytic surfaces.

Impacto

Fernando Galván, José Francisco (2002) Positive semidefinite germs in real analytic surfaces. Mathematische Annalen, 322 (1). pp. 49-67. ISSN 0025-5831

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

346kB

URL Oficial: http://www.springerlink.com/content/xna755ef01rqnjka/fulltext.pdf




Resumen

We find all real analytic surface germs in R3 on which every positive semidefinite function germ is a sum of squares (in fact, of two squares) of analytic function germs.


Tipo de documento:Artículo
Palabras clave:Sums of squares; Analytic rings; Analytic function germs; Positive semidefinite functions; Brieskorn singularity
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15237
Referencias:

C. Andradas, L. Br¨ocker, J.M. Ruiz: Constructible sets in real geometry. Ergeb. Math.33. Berlin Heidelberg NewYork: Springer Verlag, 1996

M. Artin: On the solution of analytic equations, Invent. Math. 5, 227–291 (1968)

J. Bochnak, M. Coste, M.F. Roy: Real Algebraic Geometry, Ergeb. Math. 36 Berlin Heidelberg NewYork: Springer-Verlag, 1998

A. Chenciner: Courbes algebriques planes, Publ. Math. Univ. Paris VII, 1979

M.D. Choi, Z.D. Dai, T.Y.Lam, B. Reznick: The Pythagoras number of some affine algebras and local algebras, J. reine Angew. Math. 336, 45-82 (1982)

M.D. Choi, T.Y.Lam, B. Reznick, A. Rosenberg: Sums of squares in some integral domains, J. Algebra 65, 234–256 (1980)

J.F. Fernando, J.M. Ruiz: Positive semidefinite germs on the cone, Pacific. J. Math. (to appear)

H. Kurke, T. Mostowski, G. Pfister, D. Popescu, M. Roczen: Die Approximationseigenschaft lokaler Ringe, Lecture Notes in Math. 634. Berlin: Springer-Verlag, 1978

J.M. Ruiz: A note on a separation problem, Arch. Math. 43, 422–426 (1984)

J.M. Ruiz: On Hilbert’s 17th problem and real nullstellensatz for global analytic functions, Math. Z. 190, 447–459 (1985)

J.M. Ruiz: Sums of two squares in analytic rings, Math. Z. 230, 317–328 (1999)

C. Scheiderer: Sums of squares of regular functions on real algebraic varieties, Trans. A.M.S. 352(3),1039–1069 (1999)

C. Scheiderer: On sums of squares in local rings, Preprint Univ. Duisburg 2000

Depositado:17 May 2012 08:31
Última Modificación:06 Feb 2014 10:19

Sólo personal del repositorio: página de control del artículo